Alert archive / New Jersey / Special Marine Warnings in 2018

Special Marine Warning 50, NWS Philadelphia/Mount Holly

June 9, 2018

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2018, 3:58 PM EDT. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2018, 3:58 PM EDT (19:58 UTC)
Expired
Jun 9, 2018, 5:26 PM EDT
In force
88 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

134 
WHUS51 KPHI 091958
SMWPHI
ANZ430-431-092200-
/O.NEW.KPHI.MA.W.0050.180609T1958Z-180609T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
358 PM EDT SAT JUN 9 2018

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
  Delaware Bay...

* Until 600 PM EDT.

* At 357 PM EDT, a severe thunderstorm was located near Woodland
  Beach, or 10 nm southwest of Stony Point, moving southeast at 10
  knots.

  HAZARD...Wind gusts 34 knots or greater and large hail up to one 
           inch.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. Large hail could result in 
           structural damage.

* The severe thunderstorm will be near...
  Woodland Beach around 420 PM EDT.
  Ship John Shoal Light around 445 PM EDT.
  Sea Breeze around 455 PM EDT.
  Bowers Beach around 525 PM EDT.
  Cross Ledge Light around 530 PM EDT.
  Fortesque Beach around 540 PM EDT.
  Miah Maull Light around 550 PM EDT.
  Fourteen Foot Bank Light, Brandywine Shoal Light and Slaughter 
  Beach around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters should seek safe harbor immediately until this storm passes.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with this storm.

Frequent lightning is occurring with this storm. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.

&&

LAT...LON 3927 7547 3942 7558 3928 7519 3922 7514
      3924 7512 3923 7500 3920 7500 3918 7489
      3915 7486 3898 7494 3897 7492 3881 7509
      3875 7509 3895 7538 3898 7534 3901 7536
      3904 7543 3918 7542 3923 7549 3924 7558
TIME...MOT...LOC 1957Z 304DEG 11KT 3930 7562 

HAIL...>.75IN
WIND...>34KTS

$$

JRK
2 follow-up statements
804 
FZUS71 KPHI 092047
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
447 PM EDT SAT JUN 9 2018

ANZ430-431-092200-
/O.CON.KPHI.MA.W.0050.000000T0000Z-180609T2200Z/
447 PM EDT SAT JUN 9 2018

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...

For the following areas...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...

At 447 PM EDT, strong thunderstorms were located along a line
extending from 14 nm southeast of Turkey Point to 7 nm west of Bowers
Beach, moving southeast at 20 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

The strong thunderstorms will be near...
  Bowers Beach around 505 PM EDT.
  Slaughter Beach around 530 PM EDT.
  Fourteen Foot Bank Light around 535 PM EDT.
  Brandywine Shoal Light around 545 PM EDT.
  Cape Henlopen and Brown Shoal Light around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.

&&

LAT...LON 3923 7501 3920 7500 3918 7489 3915 7486
      3898 7494 3896 7492 3893 7498 3881 7509
      3875 7509 3878 7511 3878 7513 3895 7538
      3897 7534 3898 7534 3901 7536 3904 7543
      3918 7542 3921 7545
TIME...MOT...LOC 2047Z 308DEG 19KT 3922 7588 3908 7556 

HAIL...0.00IN
WIND...>34KTS

$$

JRK
847 
FZUS71 KPHI 092126
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
526 PM EDT SAT JUN 9 2018

ANZ430-431-092136-
/O.CAN.KPHI.MA.W.0050.000000T0000Z-180609T2200Z/
526 PM EDT SAT JUN 9 2018

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...

The thunderstorms have weakened and no longer pose a significant 
threat to boaters. However, wind gusts up to 25 knots and locally 
higher seas will still be possible. Heavy rain and frequent cloud to 
ground lightning is also occurring. Boaters are still urged to 
remain in safe harbor until these storms pass.

LAT...LON 3923 7501 3920 7500 3918 7489 3915 7486
      3898 7494 3896 7492 3893 7498 3881 7509
      3875 7509 3878 7511 3878 7513 3895 7538
      3897 7534 3898 7534 3901 7536 3904 7543
      3918 7542 3921 7545
TIME...MOT...LOC 2125Z 304DEG 11KT 3915 7575 3901 7543 

$$

JRK

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 3:52 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 9, 3:52 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
352 PM EDT Sat Jun 9 2018

.SYNOPSIS...
A stalled boundary will remain across part of the area through the
weekend. Several waves of low pressure will track along the boundary
through Monday. High pressure over eastern Canada will build
southward into the Mid Atlantic states on Monday, moving offshore
Monday night into Tuesday. A cold front will cross the region on
Wednesday. High pressure will return for Thursday. Another low
pressure system will affect the region towards the end of the
work week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Our region remains on the southwestern periphery of an upper-level
trough which is centered near the Canadian Maritimes. There are
several short waves traversing the flow. The forcing however over
our area is weak this afternoon, with the convection mostly driven
by heating, boundary interaction, cold pool development and weak
convergence. A secondary front is forecast to drop south-
southeastward into our area through tonight.

The ongoing convection across our southern zones is expected to
weaken and mostly dissipate through early this evening as cold pools
allow for the cores to rain themselves out. In addition, forcing is
weak and thus the convection should be primarily diurnally driven.
The convection is embedded in weaker flow and therefore training and
backbuilding has been common. The convection is tending to be more
pulse driven given low shear, thus locally strong to damaging winds
gusts and some hail may occur into early this evening with the
stronger cores. The precipitable water values are near 1.8 inches
and the convection is very efficient rainfall producers. This
combined with slow storm motions, cell mergers and backbuilding has
resulted in some flash flooding. The GOES-East visible satellite
imagery this afternoon shows an MCV moving across northern Indiana.
A weaker perturbation looks to be in eastern Ohio and western
Pennsylvania, and this feature may allow for some showers/thunder
overnight especially for the western and southern areas. There is
low confidence in the shower/thunder threat after early this evening
given timing and forcing uncertainty pertaining to the short waves
and any weak embedded MCV.

The airmass will remain humid south of a surface front through
tonight, and this may result in some low clouds developing
especially across southern New Jersey and Delmarva where convection
occurred this afternoon. In addition, local fog should develop
especially in these same areas. Low temperatures are mostly a multi-
model/continuity blend. The hourly temperature, dew point and wind
grids are a blend of continuity and guidance, including some high-
res models to hopefully help with local/convective effects.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Our sensible weather may end up being complex during Sunday. As we
look aloft, a trough is forecast to amplify some across the
Northeast and northern Mid-Atlantic region through the day. This
will allow continued short wave energy to traverse the region. A
frontal zone should be stalled somewhere across our southern zones
and this may yet again result in some showers and thunderstorms. The
instability should be less given a northeasterly low-level flow that
is forecast.

The complicating factor involves MCV's that were generated from
convection well to our west. The model guidance looks to be focusing
on one main short wave that arrives around midday. Looking at the
guidance and tracing back this short wave, it looks to be tied to
the current MCV in northern Indiana. It is during this time frame
where a more organized area of showers and thunder arrives from the
west, with the better chance of convection farther south closer to
better instability. The northern extent of this may be overdone
given more stable air and also drier air. The timing is a little
less certain and therefore our PoP forecast is as well. The
precipitable water values are forecast to be 1.50-1.75 inches (lower
across the far northern areas), therefore locally heavy rain could
result in localized flooding although convection should not be as
robust as what occurred today (Saturday). Overall, lots of clouds
are expected to be around and with more of a northeast wind north of
the surface front it will be cooler across the region. High
temperatures are a blend of continuity and guidance which resulted
in cooler numbers.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Unsettled weather continues into the start of the new week, and
the primary focus will be over the Delmarva.

A stationary boundary remains along the Mid-Atlantic into the
new week. For Sunday night, PWATs will increase to 1.75-2.0"
across eastern Maryland, Delaware, and southern New Jersey due
to persistent onshore flow. ML MUCAPEs will range from 500-1000
J/kg across the Delmarva, so a few embedded thunderstorms are
possible. Heavy rain is becoming likely, and this could lead to
flash flooding across the Delmarva and southern New Jersey.

Rain tapers off Monday morning as the low moves offshore.

During the day Monday, high pressure over eastern Canada builds
south into the Northeast, and then moves into the Gulf of Maine
late in the day and Monday evening. Conditions gradually dry out
from north to south, but some additional showers are possible
across the Delmarva.

High pressure moves out to sea on Tuesday, and then another area
of low pressure slides along the stationary boundary, possibly
bringing more showers with it.

A cold front approaches Tuesday night and moves through the
region Wednesday. Conditions may dry out for Thursday, but
another area of low pressure may affect the region late in the
week.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR, except IFR at times at ACY and MIV due
to showers and thunderstorms. The showers and thunderstorms are
anticipated to remain south of PHL. A rain cooled boundary shifting
inland may enhance a southeast wind for a time at PHL, PNE to TTN
late this afternoon. Northeast to southeast winds 5-8 knots.

Tonight...MVFR/IFR conditions possible early at MIV and ACY due to
showers and thunderstorms in the vicinity, otherwise VFR through at
least this evening. MVFR ceilings and/or visibilities may develop
overnight especially from near PHL on southward. Winds becoming east
and northeast at 5 knots or less. Low confidence with the timing and
extent of the MVFR or lower conditions overnight.

Sunday...Areas of MVFR/IFR conditions may linger at ILG, MIV and ACY
for much of the day, otherwise mostly VFR. Some showers and possible
thunderstorms may occur from about RDG to PHL to ACY southward
especially by late afternoon. Northeast winds near 10 knots.

OUTLOOK...
Sunday night-Monday morning...Showers, heavy rain possible at
times, and scattered thunderstorms possible for southern
terminals, and scattered showers for northern terminals.

Tuesday-Wednesday...Generally VFR, but scattered showers
possible.

&&

.MARINE...
The conditions should remain below Small Craft Advisory criteria
through Sunday. A frontal boundary stalled in the area should settle
south a bit then another front arrives later tonight into Sunday.
This will result in any southerly winds becoming northeast,
especially during Sunday when some increase is expected from north
to south. Some showers and thunderstorms into this evening mainly
from Atlantic City southward will produce locally gusty winds.

OUTLOOK...
Sunday night...SCA conditions possible on southern ocean
waters. Showers and scattered thunderstorms with heavy rain
possible, especially Sunday night.

Monday...Pressure gradient tightens. SCA conditions possible for
southern ocean waters and DE Bay.

Monday night...SCA conditions diminish Monday night.

Tuesday-Wednesday...Sub-SCA conditions.

RIP CURRENTS...
A low risk of rip currents continues into this evening as seas are
2-3 feet with a period of 4 to 8 seconds.

For Sunday, the rip current risk may increase to moderate as
northeasterly flow, seas and wave period increase some.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Hazardous weather outlook, Jun 9, 3:55 AM EDT, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
355 AM EDT Sat Jun 9 2018

NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-100800-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Montgomery-Upper Bucks-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104-
106-100800-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Eastern Montgomery-Lower Bucks-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms are expected across the area
later today and tonight. These storms will be capable of producing
heavy rainfall which could lead to urban, small stream, and poor
drainage flooding in spots. In addition, the potential also exists
for an isolated severe storm to produce locally damaging winds and
large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and scattered thunderstorms are expected late Sunday and
Sunday night. Rain will be heavy at times, and could lead to
additional urban, small stream, and poor drainage flooding. Localized
flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-100800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 9, 3:14 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLASH FLOOD      FENWICK ISLAND          38.46N  75.05W
06/09/2018                   SUSSEX             DE   DEPT OF HIGHWAYS

            DELDOT REPORTS ALL LANES OF ROUTE 1 CLOSED AT ROUTE 54
            DUE TO FLOODING

&&

EVENT NUMBER PHI1800939

STAARMANN
Special weather statement, Jun 9, 3:17 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
317 PM EDT SAT JUN 9 2018

NJZ021-022-091945-
Cumberland-Atlantic-
317 PM EDT SAT JUN 9 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ATLANTIC
AND CUMBERLAND COUNTIES...

At 316 PM EDT, a cluster of strong thunderstorms was over South
Vineland, or near Millville, moving east at 10 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Weymouth, Estell Manor, Greenwich, Shiloh, Newport, Dorothy, Fairton,
Cedarville, Mizpah, Port Elizabeth, South Vineland, Rosenhayn and
Seabrook Farms.

Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3932 7481 3932 7486 3930 7502 3929 7525
      3930 7527 3929 7529 3933 7532 3935 7537
      3941 7541 3948 7530 3950 7514 3946 7508
      3950 7508 3953 7477
TIME...MOT...LOC 1916Z 277DEG 12KT 3943 7505

JRK
Special weather statement, Jun 9, 3:26 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
326 PM EDT SAT JUN 9 2018

DEZ003-004-092000-
Inland Sussex-Delaware Beaches-
326 PM EDT SAT JUN 9 2018

...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
SUSSEX COUNTY...

At 325 PM EDT, a cluster of strong thunderstorms was near Sycamore,
or 11 miles south of Georgetown, moving east at 15 mph.

Winds up to 50 mph and half inch hail are possible with this storm.

Locations impacted include...
Seaford, Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville,
Gumboro, Sycamore, Long Neck, Ocean View, Blades, Frankford, South
Bethany and Bethel.

Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms have weakened slightly but may re-intensify, so be
certain to monitor local radio stations and available television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3846 7569 3857 7570 3864 7563 3869 7550
      3862 7513 3859 7521 3857 7518 3861 7510
      3858 7511 3858 7509 3860 7508 3857 7505
      3851 7505 3845 7513
TIME...MOT...LOC 1925Z 277DEG 12KT 3854 7547

JRK
Local storm report, Jun 9, 3:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       BRIDGETON               39.43N  75.23W
06/09/2018  M5.40 INCH       CUMBERLAND         NJ   MESONET

            RAINFALL IN THE LAST 1 HOUR AND 20 MINS. RAIN IS STILL
            FALLING

&&

EVENT NUMBER PHI1800940

STAARMANN
Special weather statement, Jun 9, 3:45 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
345 PM EDT SAT JUN 9 2018

DEZ001-002-MDZ012-092030-
Kent-New Castle-Kent-
345 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT AND NORTHEASTERN KENT COUNTIES...

At 345 PM EDT, a strong thunderstorm was located over Green Spring,
or 9 miles southeast of Middletown, moving east at 10 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Millington, Sassafras, Green
Spring, Delaney Corner, Massey, Kennedyville, Townsend, Galena,
Kenton, Leipsic and Chambersville.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3937 7595 3936 7589 3938 7577 3941 7573
      3940 7553 3935 7549 3933 7550 3931 7543
      3921 7539 3919 7551 3920 7575 3925 7576
      3924 7580 3926 7587 3924 7594 3928 7607
TIME...MOT...LOC 1945Z 283DEG 9KT 3933 7563

JRK
Local storm report, Jun 9, 3:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      BRIDGETON               39.43N  75.23W
06/09/2018                   CUMBERLAND         NJ   911 CALL CENTER

            911 CENTER REPORTS SEVERAL FLOODED STREETS IN DOWNTOWN
            ALONG WITH VEHICLES IN WATER WITHIN THE LAST HOUR

&&

EVENT NUMBER PHI1800941

STAARMANN

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:02 PM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 9, 1:31 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Jun 9, 1:31 PM EDTSpecial Marine WarningPHI119 min
Jun 9, 1:50 PM EDTSpecial Weather StatementPHICumberland25 min
Jun 9, 2:19 PM EDTSpecial Weather StatementPHICape May, Cumberland26 min
Jun 9, 2:37 PM EDTFlash Flood WarningPHIAtlantic, Cape May, Cumberland4 hr
Jun 9, 2:51 PM EDTSpecial Weather StatementPHICumberland24 min
Jun 9, 3:17 PM EDTSpecial Weather StatementPHICumberland28 min
Jun 9, 6:20 PM EDTAreal Flood WarningPHICumberland4 hr
Jun 9, 12:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 9, 1:04 PM EDTSpecial Weather StatementPHIKent56 min
Jun 9, 1:21 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 9, 1:25 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 1:35 PM EDTAreal Flood AdvisoryPHIKent71 min
Jun 9, 1:35 PM EDTSpecial Weather StatementPHISussex25 min
Jun 9, 2:00 PM EDTSpecial Weather StatementPHISussex30 min
Jun 9, 2:24 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
Jun 9, 2:42 PM EDTAreal Flood AdvisoryPHIKent, Sussex58 min
Jun 9, 2:48 PM EDTSevere Thunderstorm WarningPHISussex42 min
Jun 9, 2:53 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 3:06 PM EDTSpecial Weather StatementPHINew Castle24 min
Jun 9, 3:26 PM EDTSpecial Weather StatementPHISussex34 min
Jun 9, 3:45 PM EDTSpecial Weather StatementPHIKent45 min
Jun 9, 3:47 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Jun 9, 3:53 PM EDTSevere Thunderstorm WarningPHIKent, New Castle37 min
Jun 9, 4:06 PM EDTSpecial Weather StatementPHISussex39 min
Jun 9, 4:15 PM EDTFlash Flood WarningPHISussex3 hr
Jun 9, 4:20 PM EDTFlash Flood WarningPHIKent3 hr
Jun 9, 4:24 PM EDTSpecial Weather StatementPHIKent51 min
Jun 9, 5:31 PM EDTSpecial Weather StatementPHISussex44 min
Jun 9, 5:44 PM EDTAreal Flood WarningPHISussex4 hr
Jun 9, 6:44 PM EDTAreal Flood WarningPHISussex3 hr

Nearby

Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.